# SDR SWIA200210978

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 21,600 hours, 30,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Corroded
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REAR TWO THIRDS OF THE EMERGENCY FLOOR LIGHTING ILLUMINATED.  EMERGENCY LIGHT IN ROW 9 ILLUMINATED.  ALL EMERGENCY LIGHT SWITCHES IN NORMAL POSITION.  AT TIMES, THE LIGHTS WILL EXTINGUISH THEN COME BACK ON.  INSPECTED E-LIGHTS SYSTEM.  FOUND FUSE X0017 TO BE CORRODED.  REPLACED FUSE WITH A SERVICEABLE UNIT.  ALSO REPLACED AFT ELBP WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD.
